# SDR CA090305013

- Difficulty date: March 3, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 26,369 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Duct
- Condition: Cracked
- Part time: 11,009 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSP AN AME FOUND THE ENGINE OIL TO BE DIRTY AND IT HAD A YELLOWISH COLOR. FURTHER INSP OF THE ENGINE REVEALED A CRACKED INNER EXHAUST OUTLET DUCT. THE ENGINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
